# SDR AALA202003309007

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 58,585 hours, 24,082 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: S233T9135
- Part serial: 3616
- Condition: Faulty
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPD LIM FLAG ON CA PFD STICK SHAKER ACTIVATED,TWICE, AUTO SLAT FAIL, AIRSPEED INDICATIONS WERE,NORMAL, ALL HAPPENED ON CLIMBOUT. RETURNED TO BOS. ACCOMPLISHED SYMD BITE REF FIM 27-32-00-810-801 FOUND MX MSG 27-31004 AOA SIG ERROR T/S PER FIM 27-32-00-810-809 REPLACED LEFT AOA SENSOR IAW AMM 34-21-05-401.
